advertisement
Question
Posted by: Boy22 | 2010/05/25

Buttock rash

Dear CyberDoc

I am a young male and was diagnosed with Keratosis Pilaris by a Dermatologist last year.

He suggested I continuously use Epi-Max PLUS cream which have kept my condition well in place ever since.

For about the past three weeks, I have had a patchy reddish rash on the side of both buttocks which slightly extends to the hips. However, there is no itch, burning or anything like that, just the reddish rash. Can this be due to the KP? It worries me doc!

Thank you for your time.

Regards

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Boy22
I don't think it is due to the KP - it may be dermatitis due to dry skin, or irritation (chafing) of clothes, or a fungal infection. Rather let your GP have a look to see if you need prescription cortisone or antifungal medication for this?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

2
Our users say:
Posted by: Boy22 | 2010/05/25

I forgot to mention that I also have a patchy itchy rash from time to time on my chest when getting out of the shower, but this disappears quickly until I shower again.

Reply to Boy22
Posted by: Cyberdoc | 2010/05/25

Hallo Boy22
I don't think it is due to the KP - it may be dermatitis due to dry skin, or irritation (chafing) of clothes, or a fungal infection. Rather let your GP have a look to see if you need prescription cortisone or antifungal medication for this?
Dr Bets

Reply to Cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement